# SDR CA011017014

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Condition: Failed
- Location: Deice System
- Part time: 10,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR REPORTED THE FOLLOWING: IN FLIGHT THE FOLLOWING DE-ICE BOOTS ARE PARTIALLY INFLATED WITH THE SELECTOR OFF: LEFT NR 2, 3 & 4, RIGHT NR 4, DE-ICE PRESS 18 PSI. INBOARD DISTRIBUTING VALVE ON PORT WING CHANGED IAW. AMM 30-10-16.SINCE REPLACING THE LEFT-HAND INBOARD DE-ICE DISTRIBUTOR VALVE, THE DEFECT HAS NOT RE-OCCURRED.
